# SDR SWAA2020072198298

- Difficulty date: July 6, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT ZEE 727D TO 767 RBL 21; WL 157.   CORROSION ON ZEE CHANNEL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.  REMOVED ZEE CHANNEL FROM STA 727 TO 767 IAW SRM 51-40-02-0G-0 FABRICATED ZEE CHANNEL. SPLICE IS AT BS 727E+10. IAW SRM 53-00-53-2R-5. INSTALLED ZEE CHANNEL FROM STA 727 TO 767 IAW SRM 53-00-53-2R-5 AND BOEING DWG 146A7500 REV:-.
